| Model Number |
SI-1371-M |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
During the atrial fibrillation pfa procedure, air ingress was observed while flushing which did not subside despite repeated attempts.The sheath was replaced which resolved the issue.The procedure was completed with no adverse patient consequences.